# SDR SWAA2017061214251

- Difficulty date: May 22, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT STUB FRAME CRACKED AT BS. 294, INBOARD FASTENER HOLE AT CREASE BEAM CHORD.  REPAIRED STUB FRAME IAW SRM.
